# SDR CALA2023011000069

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 272624
- Condition: Inoperative
- Location: M01669
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS BATTERY PACKS FAIL CAPACITY CHECK. REF TO PEMCO NR 13146.0021 REMOVED AND REPLACED ALL EMERGENCY LIGHTS BATTERY PACKS IAW B737 272624. AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHT OPS CHECK IAW B 737 AMM 33-51-06-960-805. OPS CHECK GOOD. IDI Q921. WORK PERFORM ED BY V927390, ENTERED BY V927860 MFG NO.AD-D717-01-100 , S/N
